$L^p$-nuclear pseudo-differential operators on $\mathbb {Z}$ and $\mathbb {S}^1$

File Description SizeFormat 
Proceedings of the American Mathematical Society_141_11_2013.pdfAccepted version136.23 kBAdobe PDFView/Open
Title: $L^p$-nuclear pseudo-differential operators on $\mathbb {Z}$ and $\mathbb {S}^1$
Authors: Delgado, J
Wong, MW
Item Type: Journal Article
Issue Date: 25-Jul-2013
URI: http://hdl.handle.net/10044/1/18481
DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11771-5
ISSN: 0002-9939
Publisher: American Mathematical Society
Start Page: 3935
End Page: 3942
Journal / Book Title: Proc.Amer. Math. Soc
Volume: 141
Issue: 11
Copyright Statement: First published in Proceedings of the American Mathematical Society in vol. 141, iss.11, 2013; published by the American Mathematical Society
Publication Status: Accepted
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons